# SDR SWAA2021050360949

- Difficulty date: April 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 293-294 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF CCN: 15021 FOUND 2 EA CRACKS COMMON TO THE BEAR STRAP; 1 EA ADJACENT TO THE EDGE AND 1 EA AROUND THE MIDDLE OF THE BEAR STRAP AT STA 293-294 BETWEEN STR 8R-9R / REPAIRED DAMAGE ON BEAR STRAP BS293-294; STR 8R-9R PER ER 21-01662 REV IR AND EA 21-153-01088 REV IR.
